EconPapers    
Economics at your fingertips  
 

Common Fixed Point Theorems for Six Mappings in Generalized Metric Spaces

Feng Gu

Abstract and Applied Analysis, 2012, vol. 2012, 1-21

Abstract:

By using the weakly commutative and weakly compatible conditions of self-mapping pairs, we prove some new common fixed point theorems for six self-mappings in the framework of generalized metric spaces. An example is provided to support our result. The results presented in this paper generalize the well-known comparable results in the literature due to Abbas, Nazir, Saadati, Mustafa, and Sims.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/379212.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/379212.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:379212

DOI: 10.1155/2012/379212

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:379212